# SDR IPXA2019100447543

- Difficulty date: October 3, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 18,064 hours, 6,691 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, 1 X FAN BLADE LEADING EDGE NICK DAMAGE AT 564 MM FROM ROOT. BLEND REPAIR C/O IAW AMM 72-31-02.  C/W INSPECTION OF THE LT ENGINE ONE FAN BLADE IAW AMM 72-31-02. NO CRACK NOTED. OK FOR CONTINUED SERVICE.
